Existence of mild solutions for fractional evolution equations
By Yong Zhou, Lu Zhang, Xiaolong Shen. 2013
146 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/c884262ba098c1f577ce6db71e473180367aaa4c
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- V. Vijayakumar
- R. Udhayakumar
- Kottakkaran Sooppy Nisar
- Chokkalingam Ravichandran
- K. Jothimani
- S. K. Panda
- Yong Zhou
- Min Yang
In Control and Systems Engineering
- V. Vijayakumar
- Kottakkaran Sooppy Nisar
- R. Udhayakumar
- Chokkalingam Ravichandran
- Min Yang
- Qiru Wang
- Yong Zhou
- Rangasamy Murugesu
In Modeling and Simulation
- V. Vijayakumar
- R. Udhayakumar
- Kottakkaran Sooppy Nisar
- Chokkalingam Ravichandran
- K. Jothimani
- Min Yang
- Qiru Wang
- Yong Zhou
Citations in the corpus
- Approximate controllability of Hilfer fractional differential inclusions with nonlocal conditions (2017, methodology): “[30] gave a suitable concept on mild solutions for evolution equations with Riemann–Liouville fractional derivative.”
- Existence of mild solutions for a class of Hilfer fractional evolution equations with nonlocal conditions (2017, methodology): “[37] gave a suitable concept on mild solutions for evolution equations with Riemann−Liouville fractional derivative.”
- Existence of mild solution for evolution equation with Hilfer fractional derivative (2015, methodology): “[31] gave a suit concept on mild solutions for evolution equation with Riemann–Liouville fractional derivative.”
- A new study on existence and uniqueness of nonlocal fractional delay differential systems of order 1 < r < 2 in Banach spaces (2020, methodology): “As stated in [17, 25], distinguish the idea of mild solution for (1.”
- Existence results of Hilfer integro-differential equations with fractional order (2020, background): “[34] Y. Zhou, L. Zhang and X. H. Shen, Existence of mild solutions for fractional evolution equa- tions, Journal of Integral Equations and Applications, 25 (2013), 557–585.”
- A class of time‐fractional reaction‐diffusion equation with nonlocal boundary condition (2018, background): “Use (15) in (14) to get the following bound,”
- Existence and controllability of nonlocal mixed Volterra‐Fredholm type fractional delay integro‐differential equations of order 1 < r < 2 (2020, background): “The studies about existence and controllability related to fractional evolution system of order 1 𝛼 2 attracted several authors [8, 31–42].”
- Controllability for fractional evolution inclusions without compactness (2015, background): “[14], Podlubny [20], Diethelm [6], Tarasov [23], Zhou [30, 31] and the papers [25, 21, 15, 8, 29, 32].”